# SDR DALA2019030101345

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964442) DURING INSEPCTION FOUND CRACKED WEB BTW BS 312 TO BS 328 AND AT LEVEL RBL 34 AT FWD GALLEY AREA. REPLACED WEB BTW BS 312 TO BS 328 AND AT LEVEL RBL 34 AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DRAWING 191A5400.
